Vol. 15, No. 4, 1965

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 320: 1
Vol. 319: 1  2
Vol. 318: 1  2
Vol. 317: 1  2
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Correction to: Chains of infinite order and their application to learning theory

John W. Lamperti and Patrick Colonel Suppes

Vol. 15 (1965), No. 4, 1471–1472
Abstract

Volume 9 (1959), 739–754

Mathematical Subject Classification
Primary: 60.69
Secondary: 92.50
Milestones
Received: 10 April 1965
Published: 1 December 1965
Authors
John W. Lamperti
Patrick Colonel Suppes